# SDR MWEA98125

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 5910142
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TAPERED STRAP (GUSSETT) WAS FOUND SEVERELY CORRODED AT FS 370 LONGERON 19R.  REMOVED DAMAGED GUSSETT, FABRICATED REPAIR GUSSETT IAW 53-15-2, INSTALLED GUSSETT IAW SRM 51-30.
